| Model Number |
MMT-723RNAB |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Codes |
Hyperglycemia (1905); Heart Failure (2206); Elevated ketones/Diabetic Ketoacidosis (2364)
| Date of Event |
07/12/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that customer was hospitalized due to diabetic ketoacidosis and high blood glucose on unknown date with blood glucose of 1100 mg/dl.Customer stated they had heart issue.Customer was not using insulin pump system within 48 hours of reported high blood glucose event.Customer declined to continue troubleshooting.Customer stated insulin pump was not working and had motor error.The insulin pump will not be returned for analysis.
Additional Manufacturer Narrative
Mdr was created in error due to being a duplicate.The initial report was created under mdr number 2032227-2020-149570 on july 20, 2020.(b)(4).